Standard curves.

被引:0
|
作者
Hansel, CW
机构
来源
PHILOSOPHICAL MAGAZINE | 1943年 / 34卷 / 233期
关键词
D O I
暂无
中图分类号
T [工业技术];
学科分类号
08 ;
摘要
引用
收藏
页码:361 / 376
页数:16
相关论文
共 50 条
  • [1] On standard representation of the Riemann surfaces and characteristics of dividing curves.
    Gabard, Alexandre
    [J]. COMMENTARII MATHEMATICI HELVETICI, 2006, 81 (04) : 945 - 964
  • [2] Growth curves. General information on growth curves.
    von Hoesslin, H
    [J]. ZEITSCHRIFT FUR BIOLOGIE, 1930, 90 (06): : 600 - 614
  • [3] Hairpin Curves.
    Howe, Kathryn
    [J]. LIBRARY JOURNAL, 2020, 145 (08) : 51 - 51
  • [4] On fractional curves.
    Richmond, H
    [J]. MATHEMATISCHE ANNALEN, 1901, 54 : 323 - 324
  • [5] Automorphisms of curves.
    Cornelissen, G
    Oort, F
    [J]. RENDICONTI DEL SEMINARIO MATEMATICO DELLA UNIVERSITA DI PADOVA, 2005, 113 : 129 - +
  • [6] On quadratic curves.
    Tzitzeica, G
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1931, 193 : 1146 - 1148
  • [7] The minima curves.
    Vessiot, E
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1905, 140 : 1381 - 1384
  • [8] COMPACTION CURVES.
    Baldwin, Brewster
    Butler, Crispin O.
    [J]. American Association of Petroleum Geologists Bulletin, 1985, 69 (04): : 622 - 626
  • [9] Rectifiable curves.
    Denjoy, A
    [J]. COMPTES RENDUS HEBDOMADAIRES DES SEANCES DE L ACADEMIE DES SCIENCES, 1933, 196 : 1358 - 1360
  • [10] Singularities of curves.
    不详
    [J]. NATURE, 1911, 85 : 440 - 440